Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 83, NWS Tallahassee, FL

April 14, 20194 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 14, 2019, 1:13 PM EDT for 4 counties in Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 1:13 PM EDT (17:13 UTC)
Expired
Apr 14, 2019, 2:00 PM EDT
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, FL, Gulf County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:40 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

596 
WUUS52 KTAE 141713
SVRTAE
FLC037-045-077-129-141800-
/O.NEW.KTAE.SV.W.0083.190414T1713Z-190414T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
113 PM EDT SUN APR 14 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Gulf County in the Panhandle of Florida...
  Northwestern Wakulla County in Big Bend of Florida...
  Southern Liberty County in Big Bend of Florida...
  Northwestern Franklin County in Big Bend of Florida...

* Until 200 PM EDT/100 PM CDT/.

* At 113 PM EDT/1213 PM CDT/, severe thunderstorms were located along
  a line extending from 10 miles southeast of Wewahitchka to 14 miles
  northwest of Apalachicola to near Port St. Joe, moving northeast at
  45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  East Camp, Jewel Fire Tower, Buck Siding, Morgan Place, Vilas,
  Central City, Beverly, Owens Bridge, Poplar Camp, Smith Creek,
  Kern, Wilma, Sumatra, Howard Creek, Willis Landing, Nixon Garden,
  Twin Pole and Fort Gadsden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida.

LAT...LON 2975 8521 3005 8514 3035 8474 3013 8461
      2995 8470
TIME...MOT...LOC 1713Z 243DEG 41KT 3002 8506 2991 8507 2978 8525 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
340 
WWUS52 KTAE 141740
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
140 PM EDT SUN APR 14 2019

FLC045-141750-
/O.CAN.KTAE.SV.W.0083.000000T0000Z-190414T1800Z/
Gulf FL-
140 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GULF COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
and the Panhandle of Florida.

LAT...LON 2998 8503 2999 8503 2999 8505 3000 8505
      3010 8492 3035 8474 3013 8461 2996 8470
TIME...MOT...LOC 1740Z 270DEG 41KT 3015 8476 3004 8477 2991 8495 

$$

FLC037-077-129-141800-
/O.CON.KTAE.SV.W.0083.000000T0000Z-190414T1800Z/
Wakulla FL-Liberty FL-Franklin FL-
140 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN WAKULLA...SOUTHEASTERN LIBERTY AND NORTH CENTRAL
FRANKLIN COUNTIES...

At 140 PM EDT, severe thunderstorms were located along a line
extending from 24 miles west of Crawfordville to 14 miles northwest
of Carrabelle to 11 miles north of Apalachicola, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
East Camp, Jewel Fire Tower, Poplar Camp, Morgan Place, Smith Creek,
Sumatra, Twin Pole and Owens Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
and the Panhandle of Florida.

LAT...LON 2998 8503 2999 8503 2999 8505 3000 8505
      3010 8492 3035 8474 3013 8461 2996 8470
TIME...MOT...LOC 1740Z 270DEG 41KT 3015 8476 3004 8477 2991 8495 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
046 
WWUS52 KTAE 141746
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
146 PM EDT SUN APR 14 2019

FLC037-141756-
/O.CAN.KTAE.SV.W.0083.000000T0000Z-190414T1800Z/
Franklin FL-
146 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.

LAT...LON 3002 8483 3006 8482 3035 8474 3013 8461
      3006 8465
TIME...MOT...LOC 1746Z 270DEG 41KT 3016 8470 3005 8471 2993 8489 

$$

FLC077-129-141800-
/O.CON.KTAE.SV.W.0083.000000T0000Z-190414T1800Z/
Wakulla FL-Liberty FL-
146 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY COUNTIES...

At 146 PM EDT, severe thunderstorms were located along a line
extending from 20 miles west of Crawfordville to 14 miles north of
Carrabelle to 11 miles north of Eastpoint, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
East Camp, Jewel Fire Tower, Poplar Camp and Smith Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.

LAT...LON 3002 8483 3006 8482 3035 8474 3013 8461
      3006 8465
TIME...MOT...LOC 1746Z 270DEG 41KT 3016 8470 3005 8471 2993 8489 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:19 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 14, 11:19 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1119 AM EDT Sun Apr 14 2019

.NEAR TERM [Through Today]...

15 UTC surface analysis shows the cold front is entering the far
western Florida Panhandle and approaching our Southeast Alabama
counties. A line of convection was ongoing out ahead of the
cold front moving into Southwestern Georgia and extending
southwestward across the Florida Panhandle.

From the 12 UTC KTAE sounding, the kinematic field is impressive.
Low level winds are fairly strong, supportive of a tornado threat.
Where there's question about the evolution of the line this
afternoon is with the instability. The morning sounding showed a
rather strong cap at 680 mb. All of the models show this cap
eroding between 15z and 18z, which would suggest the line of
storms should reintensify while moving across the central portion
of our forecast area. To assess the pre-storm environment ahead of
the main convective line, we'll be releasing a special upper air
sounding in the next hour.

Earlier this morning the tornado watch was expanded eastward and
is in effect until 4 pm ET. Updates to the grids over the last
hour account for the updated timing of the line across the
forecast area.

&&

.PREV DISCUSSION [449 AM EDT]...

.SHORT TERM [Tonight Through Tuesday]...

Expect a few lingering showers across the southeast Big Bend this
evening along and ahead of the cold front. Otherwise, dry
conditions through the remainder of the short term period with
high pressure building in at the surface and aloft. We will see
noticeably cooler night time temperatures with lows tonight from
the upper 40s west to the mid 50s far east. Lows will be in the
upper 40s to around 50 Monday night. Highs will be in the lower to
mid 70s Monday warming to the upper 70s to lower 80s on Tuesday as
low level winds swing around to the southeast.

.LONG TERM [Tuesday Night Through Sunday]...

Dry conditions will continue through Wednesday night before the
deep layer ridging moves off to the east making may for a highly
amplified upper trough and associated cold front. The front will
bring another round of showers and thunderstorms Thursday through
Friday. SPC currently has our area highlighted for a threat of
severe weather in the day 6 and 7 convective outlooks. We will
monitor and provide updates accordingly. Temps will be above
seasonal levels through Thursday dropping to near climo post-
frontal over the next weekend.

.AVIATION...
[Through 06Z Monday]

Outside of MVFR/IFR ceilings ahead of a squall line, gusty winds
will be the primary concern in this TAF package. Expect gusts
ahead of the squall line to reach 30-35 knots at times. Within the
squall isolated pockets of higher winds will be possible. Winds
will not immediately subside behind the line and while gusts will
ease after sunset, expect sustained winds to remain around 15
knots.

.MARINE...

Winds and seas will be at advisory levels today through tonight
as a strong cold front approaches and pushes through the local
waters. Occasional gusts to gale force will be possible today and
tonight. Also, some thunderstorms along a squall line moving from
west to east today may become strong to severe. After tonight,
winds and seas will gradually diminish and become light to
occasionally moderate by the middle of the week.

.FIRE WEATHER...

A squall line will move through the region today, yielding poor
burning conditions. Ahead of and behind the line, high dispersions
are forecast due to unusually high transport winds. Dispersion
indices will be lower tomorrow and drier conditions are expected,
though Red Flag conditions are not forecast.

.HYDROLOGY...

The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.

Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system today and tonight. The primary impact is expected to be
nuisance-type poor drainage flooding. Flash flooding is not
expected.

There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  52  77  49  82 / 100   0   0   0   0
Panama City   73  53  72  54  75 / 100   0   0   0   0
Dothan        77  49  72  47  79 /  90   0   0   0   0
Albany        77  52  73  49  80 / 100   0   0   0   0
Valdosta      81  54  75  48  82 /  90  10   0   0   0
Cross City    81  56  76  50  83 /  80  70   0   0   0
Apalachicola  73  54  72  54  75 / 100   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...LF

In the hours before

Special weather statement, Apr 14, 11:12 AM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
1112 AM EDT SUN APR 14 2019

ALZ067-069-FLZ010>014-016-026-112-114-GAZ120>126-142>145-155-156-
141615-
Houston AL-Henry AL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Coastal Gulf FL-Coastal Bay FL-Jackson FL-
Washington FL-Miller GA-Decatur GA-Baker GA-Terrell GA-Calhoun GA-
Clay GA-Early GA-Quitman GA-Randolph GA-Dougherty GA-Lee GA-
Mitchell GA-Seminole GA-
1112 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON AND EASTERN HENRY
COUNTIES IN SOUTHEASTERN ALABAMA...GULF COUNTY IN THE PANHANDLE OF
FLORIDA...WESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN WASHINGTON...JACKSON...BAY AND CALHOUN COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...CLAY...RANDOLPH...SOUTHWESTERN MITCHELL...LEE...CALHOUN...
EARLY...SEMINOLE...QUITMAN...CENTRAL DECATUR...MILLER...WESTERN
DOUGHERTY...BAKER AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL
1215 PM EDT/1115 AM CDT/...

At 1111 AM EDT/1011 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles east of Georgetown
to 6 miles northeast of Blakely to 11 miles west of Donalsonville to
9 miles southwest of Tyndall Air Force Base. Movement was northeast
at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Callaway, Abbeville, Colquitt, Fort Gaines,
Newton, Morgan, Dawson, Cuthbert, Marianna, Bainbridge, Leesburg,
Georgetown, Blakely, Blountstown, Donalsonville, Port St. Joe, Albany
and Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.

LAT...LON 3192 8491 3194 8444 3196 8444 3187 8434
      3192 8434 3191 8406 3184 8405 3141 8427
      2961 8525 2959 8537 2973 8548 2988 8549
      3008 8582 3100 8524 3132 8515 3171 8532
      3170 8522 3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 1511Z 238DEG 39KT 3191 8493 3143 8485 3100 8506 2994
8567
Local storm report, Apr 14, 11:36 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     1 S DE FUNIAK SPRINGS   30.70N 86.12W
04/14/2019                   WALTON             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A FEW SMALL TREES
            DOWN.

&&
Local storm report, Apr 14, 12:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     1 N JONES CROSSROADS    31.18N 84.94W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON HWY 39 SOUTH OF BLAKELY NEAR
            REVELLS ROAD COMPLETELY BLOCKING ROAD.

&&

BAS
Local storm report, Apr 14, 12:37 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     ARLINGTON               31.43N 84.73W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON ROAD NEAR AZALEA ST IN
            ARLINGTON GA.

&&

BAS
Special weather statement, Apr 14, 12:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1244 PM EDT SUN APR 14 2019

FLZ014>017-026-027-112-114-115-GAZ145-156-157-141730-
Inland Franklin FL-Coastal Bay FL-Liberty FL-Gadsden FL-
Inland Gulf FL-Coastal Franklin FL-Inland Wakulla FL-Coastal Gulf FL-
Leon FL-Decatur GA-Mitchell GA-Grady GA-
1244 PM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY...WESTERN
WAKULLA...GADSDEN...LIBERTY...CENTRAL LEON...NORTHWESTERN FRANKLIN...
DECATUR...GRADY AND SOUTHEASTERN MITCHELL COUNTIES UNTIL 130 PM
EDT/1230 PM CDT/...

At 1244 PM EDT/1144 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles north of Quincy to
20 miles east of Stonemill Creek to 8 miles southwest of Port St.
Joe. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Quincy, Tallahassee, Havana, Pelham, Bainbridge, Midway, Cairo, Port
St. Joe, Camilla, Mexico Beach, Whigham, Florida State University,
Stonemill Creek, Tallahassee Comm College, Doak Campbell Stadium,
Greensboro, Florida A And M, West Bainbridge, Tyndall Air Force Base
and Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and south central and
southwestern Georgia.

LAT...LON 2988 8549 2992 8555 3030 8495 3102 8465
      3123 8408 3031 8429 2974 8492 2972 8548
TIME...MOT...LOC 1644Z 248DEG 27KT 3072 8464 3020 8485 2970 8537
Local storm report, Apr 14, 1:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
104 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     1 E BLOUNTSTOWN         30.44N 85.03W
04/14/2019                   CALHOUN            FL   LAW ENFORCEMENT

            TREE DOWN MASON RD NEAR HWY 20.

&&

BAS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:44 AM EDTHigh Surf AdvisoryTAEBay, Gulf, Walton24 hr
Apr 14, 7:44 AM EDTSpecial Marine WarningTAE91 min
Apr 14, 8:21 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington39 min
Apr 14, 8:58 AM EDTSpecial Weather StatementTAEWalton47 min
Apr 14, 9:08 AM EDTSpecial Marine WarningTAE97 min
Apr 14, 9:32 AM EDTSpecial Weather StatementTAEHolmes, Washington43 min
Apr 14, 10:15 AM EDTSpecial Weather StatementTAEBay, Jackson, Washington60 min
Apr 14, 10:40 AM EDTSpecial Marine WarningTAE95 min
Apr 14, 11:12 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson63 min
Apr 14, 12:06 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Gulf, Jackson, Leon, Liberty and 1 more39 min
Apr 14, 12:12 PM EDTSpecial Marine WarningTAE93 min
Apr 14, 12:44 PM EDTSpecial Weather StatementTAEGadsden, Gulf, Leon, Liberty46 min
Apr 14, 1:35 PM EDTSpecial Weather StatementTAEGadsden, Leon40 min
Apr 14, 1:43 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla32 min
Apr 14, 1:48 PM EDTSpecial Marine WarningTAE87 min
Apr 14, 2:01 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon44 min
Apr 14, 2:32 PM EDTSevere Thunderstorm WarningTAEJefferson28 min
Apr 14, 3:04 PM EDTSpecial Marine WarningTAE86 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.